Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 392–398 (Mi tvp4212)  

Short Communications

Limit theorems for sequences of blockwise negatively associated random variables

A. Nezakati


DOI: https://doi.org/10.4213/tvp4212

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 315–321

Bibliographic databases:

Received: 17.05.2006
Revised: 21.04.2008
Language:

Citation: A. Nezakati, “Limit theorems for sequences of blockwise negatively associated random variables”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 392–398; Theory Probab. Appl., 55:2 (2011), 315–321

Citation in format AMSBIB
\Bibitem{Nez10}
\by A.~Nezakati
\paper Limit theorems for sequences of blockwise negatively associated random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 392--398
\mathnet{http://mi.mathnet.ru/tvp4212}
\crossref{https://doi.org/10.4213/tvp4212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768916}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 315--321
\crossref{https://doi.org/10.1137/S0040585X97984887}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959294506}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4212
  • https://doi.org/10.4213/tvp4212
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:186
    Full text:109
    References:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021